Piriteze

 
Maximum Quantity Allowed:
£

Piriteze Tablets are used to treat the allergic symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies. The active ingredient is cetirizine hydrochloride which is an antihistamine

Fastest delivery:
Order by 03:00pm

  • Free delivery over £40

    Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.

  • 100% UK-based pharmacy

    Our team of doctors and prescribers, and our support staff, are all UK-based.

  • Free support and advice

    We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).

  • We’re rated 4.9 out of 5

    based on over 17,000 reviews collected on Google and Reviews.io.

Description

Piriteze Tablets are used to treat the allergic symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies. The active ingredient is cetirizine hydrochloride which is an antihistamine

Warnings

Do not take Cetirizine Tablets if:

  • You have an allergy to its ingredients.
  • You have severe kidney problems.
Speak to your doctor before taking if:
  • You have an intolerance to some sugars.
  • You have a medical condition.
  • You are pregnant, breastfeeding or planning to become pregnant.
  • You have kidney problems or epilepsy.

Directions

Please see the enclosed medicine leaflet for directions on use.

Ingredients

Active ingredient: Each tablet contains Cetirizine Hydrochloride 10 mg. Other ingredients: Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose (E 464), macrogol 4000, titanium dioxide (E 171) and polydextrose

Side Effects

Like all medicines, Piriteze tablets can have side effects, but not everybody gets them. Common side effects include:

  • Headache or dizziness
  • Drowsiness or tiredness
  • Restlessness
  • Dry mouth
  • Sore throat
  • Abdominal pain
  • Diarrhoea
  • Nausea
  • Runny nose
If you get any side effects, even if not listed please talk to your doctor. Seek urgent medical attention if you experience an allergic reaction. Please read your patient information leaflet.